# SDR JJBA20170911006

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,070 hours, 20,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FACING CEILING EMERGENCY EXIT SIGN INOPERATIVE.  INSPECTED THE EMERGENCY LIGHT AND FOUND A SPLICED WIRE BROKEN OFF AND MISSING ATTACHMENT HARDWARE.  REPAIRED THE WIRE AND OPS CHECKED GOOD.
